# SDR AALA201801229034

- Difficulty date: January 21, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 23,834 hours, 9,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER FELL OFF AT THE R1 LOCATION. MAINTENANCE REPLACED R1 EMERGENCY LIGHT ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
